I have been suffering from intense hair fall and my doctor prescribed me finalo twice a week and canitbz daily where as when I read about sideefects of finalo it included symptoms such as loss of libido and erectile dysfunction I am only 24 and un married please suggest should I take this finalo medication.
2 years experience
Ask Free Question
There's 3-4% risk of loss libido. If at all it occurs title occurs within 6-8 weeks of usage. And is completely reversible. If you have started it more than 2 month s n not experiencing any problem. Stop worrying about that.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Erectile Dysfunction treatment